MAUDE Adverse Event Report: LIVANOVA USA, INC. PULSE GEN MODEL 104; GENERATOR

LIVANOVA USA, INC. PULSE GEN MODEL 104; GENERATOR
Model Number 104
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 10/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Livanova usa, inc.Submits this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation, based on information that livanova has obtained, but may have not been able to investigate or verify prior to the date the report was required by the fda.This report does not constitute an admission, or a conclusion by fda or anyone else, that the device, livanova, or livanova's employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any defects¿ or malfunctions¿.These words are incorporated into the fda 3500a medwatch form by the fda, and livanova objects to their use.
 
Event or Problem Description
It was reported that the patient will be having her vns explanted.Per the medical assistant at the physician's office, the patient has not been using her device and when she did, it was causing her discomfort.Additional information was received that the patient's device was disabled.No other relevant information has been received to date.No known surgical intervention has occurred to date.
 
Event or Problem Description
Additional information was received noting that the patient has been scheduled for a battery replacement, not an explant.Per the physician, the patient had discomfort and felt a shocking sensation during stimulation and the device had been disabled for 1 month.The patient's implant card was later received, noting she underwent a battery replacement procedure due to battery depletion.The suspect device has not bee received to date.No other relevant information has been received to date.
 
Event or Problem Description
Additional information was received that the explanted device has been discarded and is unavailable for return.No other relevant information has been received to date.

Brand Name
PULSE GEN MODEL 104
Common Device Name
GENERATOR
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics blvd
houston TX 77058
Manufacturer (Section G)
LIVANOVA USA, INC.
100 cyberonics blvd
suite 600
houston TX 77058
Manufacturer Contact
cindy scott
100 cyberonics blvd
suite 600
houston, TX 77058
2816672681
MDR Report Key20667191
Report Number1644487-2024-01415
Device Sequence Number8237398
Product Code LYJ
UDI-Device Identifier05425025750047
UDI-Public05425025750047
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/12/2016
Device Model Number104
Device Lot Number203245
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2024
Supplement Date Received by Manufacturer11/14/2024
12/31/2024
Initial Report FDA Received Date11/12/2024
Supplement Report FDA Received Date12/09/2024
01/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/22/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age40 YR
Patient SexFemale